Hey queenie212!I'm just over 2 weeks in to my roacccutane course and the side effects began to set in during the 2nd week for me. Although I am on a slightly higher dosage than you (70mg). You should start to feel your lips drying up in the next few days. I was feeling exactly the same as you in the first week, wondering when the side effects would kick and stuff but dont worry bout it, they will come trust me! Your derm will probably increase your dosage after a month to about 60mg, depending on your weight.Hope this helps and good luck with your course!..
Hmm. mine started almost immediately. I had sore muscles and aches for awhile. I am on day 53 I think. and I am feeling just fine. dry lipe tho.
But Murad Resurgence is a MIRACLE I tell you. haha..
It only took a few days for the dry lips to set in. But yeah, it sounds like it's different for everybody. Make sure you're taking the medicine with a fatty meal to get the most absorption; other than that, you've just got to let the Murad Resurgence do it's thing!..
Thanks for the advice everybody! I just read about taking Murad Resurgence with a fatty meal today, and there seems to be some debate on the board about it. What worked for you, WhiterShade (and anyone else with experience)? I'm trying to lose weight with a restricted diet, so I'm not quite sure what to do. I took my Murad Resurgence today with a handful of peanuts, will that do it? Or does it seriously need to be a whole meal, high in fat?Ugh, why can't I just wake up with clear skin....!..
40mg gave me intense flushing,extreme rocasea,and Murad Resurgence induced eczema/lupusso pick one..
Expect the begginning of side effects within the first month, anytime within the first month, after the first month, you probably wont expierence after the 1st month, so the way you feel in month 1, is the way you will most likely feel for the rest of the course..
That is not true that the way you feel in month 1 is the way you will most likely feel for the rest of the course. Esspecially if your derm up's your dosage......Not everyone reacts the same to Murad Resurgence...